Announcement

Collapse
No announcement yet.

vaginal yeast infection

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mothergoose
    replied
    I was having problems too, I started taking probiotics, for me no easy feat I had to try at least 10 different kinds before I found some that didn't make me flare.

    I was taking 150mg of diflucan weekly, my Dr and I decided I would try 50mg every other day.

    These 2 things together seemed to help me a lot.

    When it gets really bad and I have thrush in my mouth too, I use nystatin rinse for a week or so.

    For me I found my skin is so sensitive that i don't use any creams or pills for the treatment in the immediate area, it will make my skin worse then I don't know which is the problem.

    I have also found that RX hemmeroid ont helps my skin. NOT OTC ONT it has lots of things in it that can bother your skin. Rx has an ant inflammatory, a pain reliever like lidocaine, a base that offer a protective layer and is made specifically for this part of your anatomy.

    I also wear no underwear, and when I am home I live in men's cotton loose boxers, in winter mens cotton PJ bottoms, (womens tend to be shorter in in the crotch area so can rub).

    Good luck it seems to take a combo of things and time to get this figured out like everything else to do with IC.

    MG

    Leave a comment:


  • Sarah233
    replied
    Vaginal Yeast Infection Treatment -
    Just wanted to write and say that I'm VERY satisfied with my purchase.
    Last edited by ICNDonna; 07-22-2012, 03:11 AM. Reason: Removed advertising site. There are literally hundreds of over the counter meds for this purpose.

    Leave a comment:


  • ICNDonna
    replied
    Have you talked with your physician about the alternative meds you are taking? There's always a possibility that one of them is interacting with the anti-yeast medications.

    Sending healing thoughts,
    Donna

    Leave a comment:


  • cecilia gonzales
    started a topic vaginal yeast infection

    vaginal yeast infection

    I have had a v. yeast infection since late Aug. and nothing is erradicating it. My Gyn. confirmed that it was yeast and put me on Terazol (cream 7 days) then Diflucan (7 days)and it came back. My Gen. Prac. put me on Nyastatin suspension and Nyastatin suppositories with Aci-gel (to normalize my Ph) for 2 weeks. I've only got about 2 days more of medication but it's still there (that itchy feeling). Can anyone recommend a different prescription/treatment as I'm going to see my Doctor again. When my yeast infection flares my IC flares. (I don't douche, wear cotton undies, etc... do all the anti-vag-yeast things) I have also been on probiotics, colostrum and vitamins-- I stay away from yeast and sugar too. To say that I'm frustrated is an understatement. Any help/advice would be appreciated. Thanks.

    ------------------
Working...
X